# SDR SIMA201009501

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 19,217 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT OMEGA BEAM REPAIR DOUBLER AT FRAME 20 CROSS MEMBER TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED REPAIR DOUBLER AND INSTALLED NEW DOUBLER IN ACCORDANCE WITH EMBRAER SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
